MAUDE Adverse Event Report: SITE-RITE 8 ULTRASOUND SYSTEM CONSOLE (REMANUFACTURED); SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

SITE-RITE 8 ULTRASOUND SYSTEM CONSOLE (REMANUFACTURED); SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 9770600X
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.A history review of serial number (b)(4) showed no other similar product complaint(s) from this serial number.
 
Event or Problem Description
Per tm - unit is giving a very grainy image.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling and applicable manufacture records.Based on a review of the information, the following was concluded: the device was returned to the service facility.During the evaluation, the reported issue of grainy image was confirmed.The probe included with the scanner appeared to have cracks in the cabling leading up to the probe, also the cabling at the connector end appeared to be worn.Cue probe appears to be causing the grainy image issue, a known good probe was swapped out and the issue went away.The root cause of the reported issue is a use-related, internal failure in the cue probe.H3 other text : evaluation findings are in section h.11.
 
Event or Problem Description
Per tm - unit is giving a very grainy image.

Brand Name
SITE-RITE 8 ULTRASOUND SYSTEM CONSOLE (REMANUFACTURED)
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
MDR Report Key12416291
Report Number3006260740-2021-03669
Device Sequence Number14331807
Product Code IYO
UDI-Device Identifier00801741138270
UDI-Public(01)00801741138270
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K152554
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9770600X
Device Catalogue Number9770600X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2021
Initial Date Received by Manufacturer 08/16/2021
Supplement Date Received by Manufacturer09/30/2021
Initial Report FDA Received Date09/02/2021
Supplement Report FDA Received Date10/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;